# SDR YENA2025060900568

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 4,206 hours, 633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062018261
- Condition: Faulted
- Location: Avec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8591, JFK-LCQ. (ETOPS).  VENT BLOWER FAULT IN FLIGHT.  REMOVED AND REPLACED AVEC COMPUTER, OPERATION CHECKS GOOD IAW A321 AMM 21-26-34, 21-26-00-710-001-A.
